# SDR SIMA20221101001

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000523
- Aircraft time: 17,127 hours, 11,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070009520
- Condition: Loose
- Location: Fa
- Component: Flashlight And
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A #1 JUMPSEAT EMERGENCYFLASHLIGHT HOLDER LOOSE-C/A-RAR FA EMERGENCY #1 FLASHLIGHT ASSY. IAW AMM 33-51-01, OPS. CHECK GOOD
